Matrix Representations of Finite p-Groups over Commutative Local Rings of Characteristic ps

Authors

  • P. M. Gudivok
  • E. Y. Pogorilyak

Abstract

We determine in what cases the problem of description of nonequivalent matrix representations of a finite p-group over a commutative local ring of characteristic ps is wild.

Published

25.06.2002

Issue

Section

Research articles

How to Cite

Gudivok, P. M., and E. Y. Pogorilyak. “Matrix Representations of Finite p-Groups over Commutative Local Rings of Characteristic ps”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 6, June 2002, pp. 764-70, https://umj.imath.kiev.ua/index.php/umj/article/view/4114.